# SDR EISA96129

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SLAT, TWO CRACKED RIBS AT ACTUATOR ATTACH BOLT.  FABRICATED DOUBLER PER SRM 51-40-00 AND INSTALLED PER SRM 53-40-0.  (M)
